MathSciNet Relay Station
MathSciNet bibliographic data
MR2488621 (2010a:91024) 91A23
Elabbasy, E. M.; Agiza, H. N.; Elsadany, A. A. Analysis of nonlinear triopoly game with heterogeneous players. Comput. Math. Appl. 57 (2009), no. 3, 488–499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement